MathSciNet Relay Station
MathSciNet bibliographic data
MR1677482 41A29 (26A48 65D17)
Floater, Michael S.; Peña, J. M. Monotonicity preservation on triangles. Math. Comp. 69 (2000), no. 232, 1505–1519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement